# SDR ASAA2025121863269

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N897AK
- Make and model: Boeing 737-8
- Aircraft serial: 67508
- Aircraft time: 597 hours, 222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CRUISE FLIGHT F/A INDICATED FUME LIKE ISSUE IN AFT CABIN. PORTABLE OXYGEN USED FOR REMAINDER OF FLIGHT. DECLARED EMERGENCY RETURNED TO SAN. GROUNDED - YES. AIR TURNBACK - CONSULTED WITH PILOTS. NO ODORS WERE PRESENT DURING TAXI OUT BUT F/A REPORTED FEELING ILL. AN HR INTO FLT MULTIPLE FLIGHT ATTENDANTS HAD SAME SYMPTOMS. PERFORMED IFIM TASK 21-00-00-810-830. SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN. CONFIRMED APU DRAIN MAST IS CLEAN. CONFIRMED HYD RESERVIORS ARE SERVICED CORRECTLY.  PERFORMED ENG IDLE RUN & RAN PACKS FOR 10 MINS & NO ODORS OR SYMPTOMS PRESENT. PER IFIM DEFECT IS INTERMITTENT. NO HISTORY FOUND. REF LOGPAGE 61135643, R & R LT & RT RECIRCULATION AIR FILTERS PER SAMC RECOMMENDATION.
